# SDR A6WA20124M605

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOAR FLAP VANE L/E IS CHAFED IN 3 PLACES.  BLENDED I/B AND CENTER FLAP VANE L/E SECTIONS FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE I/B & CENTER L/E SKIN AND INSTALLED NEW SERVICEABLE L/E SKIN.  OUTBOARD L/E SKIN WAS FOUND TO BE WITHIN ALLOWABLE LIMITS, USING CRJ 200 SRM 51-42-13 AND REO 601R-57-52-004.
